MathSciNet Relay Station
MathSciNet bibliographic data
MR2159766 (2006e:11161) 11P83 (05A17)
Kronholm, Brandt On congruence properties of $p(n,m)$. Proc. Amer. Math. Soc. 133 (2005), no. 10, 2891–2895 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement